MAUDE Adverse Event Report: MORTARA INSTRUMENT BUR280 STD WITH AM12 DICOM; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT BUR280 STD WITH AM12 DICOM; ELECTROCARDIOGRAPH
Model Number BUR280-C1D
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The eli 280 is a 12-lead electrocardiograph device intended to be used to perform 12 lead resting ecgs.The acquired data can be reviewed, stored, printed, and/or transmitted to an emr system.The eli 280 resting electrocardiograph is indicated for use to acquire, analyze, display, and print electrocardiograms.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.The hrc technician remotely investigated the reported event but was not able to reproduce the issue.Hillrom is sending the hrc technician on site to further investigate the reported malfunction.Hillrom will submit a supplemental report with findings once the on site repair has been completed.The inability to delete an ecg exam may be inconvenient to the user but it would not be likely to lead to serious injury or death and would not be considered a reportable malfunction.Although there was no patient harm reported in this case, an incorrect association of ecg records with wrong patient charts could lead to misdiagnosis and/or mistreatment which could ultimately lead to patient harm, therefore, hillrom considers this complaint reportable.
 
Event or Problem Description
The customer reported having issues on the eli280 which began after installing software version 2.4.1.8 it was reported that when the staff selected "erase" to erase an ekg, it remained in the directory and the wrong patient demographics were on the ekg printout.This incident was captured under hillrom complaint ref # (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
The eli 280 is a 12-lead electrocardiograph device intended to be used to perform 12 lead resting ecgs.The acquired data can be reviewed, stored, printed, and/or transmitted to an emr system.The eli 280 resting electrocardiograph is indicated for use to acquire, analyze, display, and print electrocardiograms.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.Additional troubleshooting was performed by the hillrom engineer with the customer.It was determined that the user went into the ecg directory and selected the wrong patient.The directory is where ecgs that have already been taken are stored.This was user error according to the customer.The customer was provided training on how to correctly use the patient directory to prevent this reported event from reoccurring.Based on this information no further actions are necessary.

Brand Name
BUR280 STD WITH AM12 DICOM
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key16173233
Report Number2183461-2023-00002
Device Sequence Number19498533
Product Code DPS
UDI-Device Identifier00812345024913
UDI-Public812345024913
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBUR280-C1D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer12/20/2022
Initial Report FDA Received Date01/16/2023
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown